crazy_heva (crazy_heva) wrote in iud_divas,

Bloating with Mirena

Hello Ladies

I have tried posting this in other places so as to not become a serial poster here, but get no useful or serious answers, just crazy people. I've had my Mirena 8 weeks after finishing with the depo and loving it but have some pretty bad bloating.

The Dr said it could be either water retention or gas and try taking gaviscon(a heartburn syrup that can be taken in pregnancy). I'm giving it a try. I have lost 14lbs since new year for my holiday which starts on the 6th June. This bloating is really effecting my bikini look I have worked hard for. Also it is sometimes painful. I have upped my water intake, exercise, fibre with no effect. I also avoid fizzy pop and obvious stuff like beans lol. It really doesnt feel like gas or constipation or really water retention. I am not worried about it as such, just looking for a way to reduce it before the holiday, even short term.

Has anyone else had bloating? Did anything help?
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

  • 1 comment